# SDR CALA2013080290116

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 81,610 hours, 23,415 cycles
- Engine: Pwa PW2037
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Failed
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCAS FAIL DURING TEST.  LOWER ANTENNA FAILED.
